English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 89327/119107 (75%)
Visitors : 23841791      Online Users : 142
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/120120
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/120120

    Title: On a special generalized Vandermonde matrix and its $LU$ factorization
    Authors: 李宣助
    Li, Hsuan-Chu
    Tan, Eng-Tjioe
    Contributors: 應數系
    Date: 2008-10
    Issue Date: 2018-09-25 16:20:03 (UTC+8)
    Abstract: We consider a special class of the generalized Vandermonde matrices and obtain an $LU$ factorization for its members by giving closed-form formulae of the entries of $L$ and $U$. Moreover, we express the matrices $L$ and $U$ as products of 1-banded (bidiagonal) matrices. Our result is applied to give a closed-form formula for the inverse of the matrix considered.
    Relation: Taiwanese Journal of Mathematics, Volume 12, Number 7, 1651-1666
    AMS MathSciNet:MR2449654
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1500405077.pdf185KbAdobe PDF119View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback